# SDR CALA2013011400039

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME BS 380 BETWEENS STRINGERS 8 & 9R HAS CRACKED AT RIVETS ATTACHING BRACKET.  INSTALLED REPAIR ANGLES DOUBLERS AND VERIFY ALL STEPS AND ATTACH HEAT TREAT FORM 43-0150 ARE COMPLIED REF ECRA 5311-01582.
